Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2022, 9:10 PM CDT for 5 counties in Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2022, 9:10 PM CDT (02:10 UTC)
- Expired
- May 21, 2022, 10:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Frio County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 105 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 2.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2821 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
706
WUUS54 KEWX 220210
SVREWX
TXC013-163-325-463-507-220315-
/O.NEW.KEWX.SV.W.0101.220522T0210Z-220522T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
910 PM CDT Sat May 21 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Southwestern Medina County in south central Texas...
Southeastern Uvalde County in south central Texas...
Northeastern Zavala County in south central Texas...
Frio County in south central Texas...
West central Atascosa County in south central Texas...
* Until 1015 PM CDT.
* At 909 PM CDT, a severe thunderstorm was located near Yancey, or 16
miles south of Hondo, moving south at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Pearsall, Devine, Batesville, North Pearsall, Moore, Goldfinch,
Bigfoot, Yancey, Loma Vista, Bluff, Frio Town, Schattel and Three
Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2914 9960 2919 9901 2909 9882 2882 9873
2876 9968
TIME...MOT...LOC 0209Z 002DEG 9KT 2912 9923
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF2 follow-up statements
217
WWUS54 KEWX 220238
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
938 PM CDT Sat May 21 2022
TXC325-463-220248-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-220522T0315Z/
Medina TX-Uvalde TX-
938 PM CDT Sat May 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MEDINA AND
SOUTHEASTERN UVALDE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 2876 9968 2909 9961 2909 9882 2882 9873
TIME...MOT...LOC 0238Z 002DEG 9KT 2905 9923
$$
TXC013-163-507-220315-
/O.CON.KEWX.SV.W.0101.000000T0000Z-220522T0315Z/
Zavala TX-Frio TX-Atascosa TX-
938 PM CDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ZAVALA...FRIO AND WEST CENTRAL ATASCOSA COUNTIES...
At 938 PM CDT, a severe thunderstorm was located near Frio Town, or
13 miles northwest of Pearsall, moving south at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pearsall, Batesville, North Pearsall, Moore, Goldfinch, Loma Vista,
Bigfoot, Bluff, Frio Town, Schattel and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 9968 2909 9961 2909 9882 2882 9873
TIME...MOT...LOC 0238Z 002DEG 9KT 2905 9923
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF334
WWUS54 KEWX 220255
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
955 PM CDT Sat May 21 2022
TXC013-220305-
/O.CAN.KEWX.SV.W.0101.000000T0000Z-220522T0315Z/
Atascosa TX-
955 PM CDT Sat May 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ATASCOSA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 2876 9968 2909 9961 2909 9882 2903 9880
2882 9881
TIME...MOT...LOC 0255Z 002DEG 9KT 2901 9923
$$
TXC163-507-220315-
/O.CON.KEWX.SV.W.0101.000000T0000Z-220522T0315Z/
Zavala TX-Frio TX-
955 PM CDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN ZAVALA AND FRIO COUNTIES...
At 955 PM CDT, a severe thunderstorm was located near Frio Town, or
11 miles northwest of Pearsall, moving south at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pearsall, Batesville, North Pearsall, Moore, Goldfinch, Loma Vista,
Bigfoot, Bluff, Frio Town, Schattel and Three Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2876 9968 2909 9961 2909 9882 2903 9880
2882 9881
TIME...MOT...LOC 0255Z 002DEG 9KT 2901 9923
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:58 PM CDT, 12 minutes earlier.
Area forecast discussion, May 21, 8:58 PM CDT, 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 858 PM CDT Sat May 21 2022 ...New UPDATE... .UPDATE... Issued at 848 PM CDT Sat May 21 2022 Have updated the weather grids for tonight including increasing PoPs and QPFs mainly for the I-35 corridor. A line of strong to severe thunderstorms extending from Sisterdale to the southwest into Hondo is capable of producing large hail and damaging wind gusts up to 70 mph. The general trend of this line of storms is to continue to push to the southeast to enter western Bexar County in about 5 minutes or so. Hires models continue to show strong to severe weather potential during the overnight hours for areas along and east of I-35 and I-37. && .UPDATE... Issued at 822 PM CDT Sat May 21 2022 The Severe Thunderstorm Watch has been extended across Bexar, Comal, Medina and Uvalde Counties through 11 PM this evening. New strong to severe thunderstorms continue to develop across the southern Edwards Plateau and the Balcones Escarpment while moving to the southeast. Main weather threats are large hail and damaging wind gusts. && .SHORT TERM... (Tonight through Sunday night) Issued at 124 PM CDT Sat May 21 2022 Another hot day across the region where record high temperatures will again be threatened for the I-35 climate sites. With the dew points in the mid to upper 60s and low 70s, heat indices will peak in the 101 to 108 degree range for many today. Satellite imagery shows the region is mostly sunny with a batch of passing mid-level cumulus. Cumulus field is beginning to get more agitated north of our CWA across portions of Mason and San Saba counties in the location of our approaching cold front. Over the next few hours, expect isolated to scattered convection to develop across the Hill Country. Convective allowing models show the activity generating into a broken line that will advance southeastward toward the I-35 corridor into and through this evening along the front or outflow advancing ahead of the frontal boundary. The isolated to scattered convection could become strong to severe given moderate to high instability and steep low to mid-level lapse rates. Shear is weak but sufficient enough to maintain organized convection. Main hazards will be large hail and strong damaging winds. The majority of the guidance show the activity waning through the overnight where only isolated post-frontal showers may linger and start to concentrate most along the Rio Grande where the highest PWATs will reside. Few convective allowing models, however, do show a possible secondary round of convection with the presence of possible outflow driven cold pools. Warm and humid conditions persist ahead of the front under a light to moderate south-southeasterly flow. Behind the front, expect for moderate north-northeasterly winds, which will help to advect a cooler airmass into the region. This will lead to a cooler morning and a much cooler day on Sunday across the region underneath the mostly cloudy skies. The afternoon high temperatures are to range from the low to mid 70s across the Hill Country to the mid 80s for our southern counties. Outside from lingering post-frontal shower activity, much of the area should see a lull in activity on Sunday ahead of the arrival of the upcoming the more unsettled and wet pattern early next week. Overnight Sunday night into Monday morning should see rain chances start to bump back upwards out west along the Rio Grande with the approach of an upper level disturbance and our next weather maker. See the long term below for details as this system moves in from Monday through Monday night. && .LONG TERM... (Monday through Friday) Issued at 124 PM CDT Sat May 21 2022 Sunday night begins cool and mostly stable, although some weak and elevated convection can't be ruled out. Continued upstream troughing to the west of TX brings a warm front into the Rio Grande Valley by Sunday night with a widespread coverage event possible starting by 09Z Monday and continuing through 18Z Tuesday and featuring multiple rounds. There will likely be a break or two between rounds of rain during this period, but a large scale MCS is forecast to coincide with compact mid level low pressure system Monday night. This could be excellent news for most of us wanting rain, but there could be some excessive amounts as depicted in the slight risk area by the WPC. Forecast Pwat values are not particularly high for this pattern, but the mid level dynamics will likely create the locally heavy pockets and possibly lead to slow moving or training cells. Should any storm clusters dump large amounts of rain in the short-term, we may see a few areas go from extreme to extraordinary drought to a localized threat for flash flooding. For the month of May, this should come as no surprise to those that have lived here long enough. Lapse rates should become quite steep beneath the mid-level low, but a limiting factor might be the deep moisture profile through 12KM. CAPES should be curbed to mostly below 3000 J/Kg and with light to moderate shear for what will probably be a Marginal Risk for severe weather as is already shown for the Day 3 Outlook. Assuming this compact system delivers a solid round of rain, there should be a period of worked-over air for Tuesday night. However, another lobe of the upper trough and another cold front to arrive Wednesday, means one last good round of rain chances should appear before we head back to drier weather. We'll message storm total rains to peak at around 5 inches for now, and revise upward should the early rain rounds deliver at or above what we suggest. Thursday will benefit from the second cold front and pleasant weather forecast for late May standards. So enjoy while you can. Highs in the 90-97 range could return by next Saturday. && .AVIATION... (00Z TAFS) Issued at 632 PM CDT Sat May 21 2022 /00Z TAFS/ VFR conditions are expected across all area sites for the next few hours. Then, a line of thunderstorms associated with a cold front is forecast to move across the I-35 between 02Z and 06Z. It is a slow moving system with the potential of producing strong to severe thunderstorms capable of producing large hail and damaging wind gusts. It looks like several outflows may linger around and winds are forecast to stay up overnight. MVFR cigs are also possible overnight across the I-35 sites and around 10Z or so for KDRT. VFR cigs return after 16Z for all terminals. Winds are forecast to be out of the north and northeast around 10 knots or so. && .CLIMATE... Record High Temperatures for May 21st... Austin Bergstrom.....97 in 2005 Austin Camp Mabry....99 in 1939 San Antonio Int......98 in 1939 Del Rio.............107 in 1953 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 79 66 84 / 60 20 10 70 Austin Bergstrom Intl Airport 63 79 66 84 / 60 20 10 70 New Braunfels Muni Airport 66 80 66 86 / 50 20 10 70 Burnet Muni Airport 59 76 64 81 / 70 20 10 70 Del Rio Intl Airport 68 82 70 85 / 20 30 40 80 Georgetown Muni Airport 62 77 65 82 / 60 20 10 70 Hondo Muni Airport 68 83 69 85 / 60 20 20 80 San Marcos Muni Airport 64 79 66 85 / 50 20 10 70 La Grange - Fayette Regional 67 82 69 88 / 60 40 20 60 San Antonio Intl Airport 66 81 69 84 / 50 20 20 80 Stinson Muni Airport 68 83 69 88 / 50 20 20 80 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...17 Long-Term...Platt Aviation...05
Hazardous weather outlook, May 21, 8:29 PM CDT, 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 829 PM CDT Sat May 21 2022 TXZ171>173-183>194-202>209-217>225-228-230130- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 829 PM CDT Sat May 21 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Scattered thunderstorms will be possible across much of the area this evening through the overnight hours. Some of this activity could be severe with large hail and damaging winds the main threat. A Severe Thunderstorm Watch is in effect for parts of the Hill Country, southern Edwards Plateau, Rio Grande and I-35 corridor through 11 PM tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional strong to possible severe thunderstorms can be expected on Monday. In addition, locally heavy rainfall is possible Monday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe weather reports to the National Weather Service.
In the hours before
Special weather statement, May 21, 7:58 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
758 PM CDT Sat May 21 2022
TXZ187-204-220145-
Medina TX-Bandera TX-
758 PM CDT Sat May 21 2022
...A strong thunderstorm will impact portions of northwestern Medina
and southwestern Bandera Counties through 845 PM CDT...
At 758 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vanderpool, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tarpley and Hill Country State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 2971 9917 2953 9931 2959 9941 2963 9941
2963 9949 2966 9955 2984 9950
TIME...MOT...LOC 0058Z 291DEG 7KT 2973 9945
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 21, 8:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
824 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 5 SE MEDINA 29.76N 99.19W
05/21/2022 E1.75 INCH BANDERA TX PUBLIC
SOCIAL MEDIA REPORT OF QUARTER TO GOLF BALL
SIZED HAIL BETWEEN MEDINA AND BANDERA.
&&
EMPSpecial weather statement, May 21, 8:25 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
825 PM CDT Sat May 21 2022
TXZ188>190-205-206-220230-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kendall TX-
825 PM CDT Sat May 21 2022
...Strong thunderstorms will impact portions of Blanco, eastern
Gillespie, Kendall, north central Bexar and west central Comal
Counties through 930 PM CDT...
At 825 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Willow City to near Nelson City. Movement
was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Fredericksburg, Comfort, Blanco, Round Mountain, Fair Oaks
Ranch, Bulverde, Cross Mountain, Johnson City, Stonewall, Walnut
Grove, Guadalupe River State Park, Kendalia, Blowout, The Dominion,
Rocky Hill, Sisterdale, Rocky Creek, Kreutzberg and Welfare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3045 9823 3045 9822 2963 9858 2982 9892
2994 9892 3050 9883
TIME...MOT...LOC 0125Z 300DEG 14KT 3036 9871 2989 9884
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 21, 8:29 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 1 SSE MEDINA 29.78N 99.24W
05/21/2022 E0.50 INCH BANDERA TX COCORAHS
COCORAHS OBSERVER REPORTS HALF INCH DIAMETER
HAIL.
&&
EMPSpecial weather statement, May 21, 8:51 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
851 PM CDT Sat May 21 2022
TXZ218-219-228-220230-
Frio TX-Dimmit TX-Zavala TX-
851 PM CDT Sat May 21 2022
...A strong thunderstorm will impact portions of northeastern Dimmit,
southeastern Zavala and southwestern Frio Counties through 930 PM
CDT...
At 851 PM CDT, Doppler radar was tracking a strong thunderstorm over
Loma Vista, or 11 miles north of Big Wells, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Loma Vista and Brundage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2863 9967 2881 9968 2887 9939 2864 9938
2864 9939 2862 9939 2860 9940
TIME...MOT...LOC 0151Z 267DEG 6KT 2873 9960
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 21, 8:55 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 4 ESE HONDO 29.33N 99.07W
05/21/2022 E0.75 INCH MEDINA TX COCORAHS
COCORAHS OBSERVER REPORTS PENNY SIZED HAIL.
&&
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 55 min |
| May 21, 7:15 PM CDT | Special Weather Statement | EWX | Real | 60 min |
| May 21, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr, Medina | 65 min |
| May 21, 7:58 PM CDT | Special Weather Statement | EWX | Bandera | 47 min |
| May 21, 8:01 PM CDT | Severe Thunderstorm Warning | EWX | Real | 40 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 26 min |
| May 21, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 68 min |
| May 21, 8:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 65 min |
| May 21, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 57 min |
| May 21, 8:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 21, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Kendall | 55 min |
| May 21, 9:46 PM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 21, 10:02 PM CDT | Special Weather Statement | EWX | Burnet, Hays, Travis | 43 min |
| May 21, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 66 min |
| May 21, 10:14 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| May 21, 10:33 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 57 min |
| May 21, 10:46 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| May 21, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 44 min |
| May 21, 11:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 21, 11:25 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 21, 11:30 PM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 22, 12:23 AM CDT | Special Weather Statement | EWX | Atascosa | 52 min |
| May 22, 12:34 AM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| May 22, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 45 min |
| May 22, 1:47 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.